Vol. 77, No. 1, 1978

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A measure of the nonmonotonicity of the Euler phi function

Harold George Diamond and Paul Erdős

Vol. 77 (1978), No. 1, 83–101
Mathematical Subject Classification
Primary: 10H25, 10H25
Secondary: 10A20
Milestones
Received: 27 July 1977
Published: 1 July 1978
Authors
Harold George Diamond
Department of Mathematics
University of Illinois
1409 W Green Street
Urbana IL 61801-2917
United States
http://www.math.uiuc.edu/~diamond
Paul Erdős